# SDR GTIA2025121539202

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 31,684 hours, 14,094 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AQE/ ON DECENT @3000 COULD NOT ISOLATE TO WITCH PACK.  CONTINUOUS AND DISCOMFORTABLE, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQURIED.-PERFOMED TSM 05-50-00-810-831-A FOUND NO CAUSE OF ODOR ENGINE OK APU OK PACKS OK A/O OK FOR SVC MOC NOTIFIED FOLLOWED DECONTAMINATION PROCEDURES IAW AMM 21-00-00-615-02 LEVEL A A/C OK FOR SVC
